Article citationsMore>>

V. V. Chistyakov, “Mappings of Generalized Variation and Composition Operators,” Journal of Mathematical Sciences, Vol. 110, No. 2, 2002, pp. 2455-2466. doi:10.1023/A:1015018310969

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.